MAUDE Adverse Event Report: STANDARD BARIATRICS TITAN KIT SALES ASSEMBLY; SURGICAL STAPLER WITH STAPLE

STANDARD BARIATRICS TITAN KIT SALES ASSEMBLY; SURGICAL STAPLER WITH STAPLE
Catalog Number SGS23KIT
Medical Device Problem Code Firing Problem (4011)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported "pusher bars did not push up staples.No staples fired on specimen side".Additional information states that the procedure was completed with another stapler.The patient's current condition is reported as "fine".
 
Event or Problem Description
It was reported "pusher bars did not push up staples.No staples fired on specimen side".Additional informaiton states that the procedure was completed with another stapler.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of "device - staple line incomplete" could be confirmed based on the returned sample and the customer photos.The customer returned one unit of sgs23kit titan kit sales assembly for investigation.The customer returned the titan standard gastric stapler, 19mm introducer sheath, and the standard staple-line reinforcement.The jaws were opened, and it was observed that the drivers failed to be pushed up by the sled on one side of the lower jaw.The jaws were disassembled to observe the underside of the cartridge.Half of the sled was found under the cartridge between the proximal and distal ends of the jaws.The sled wing was observed to be torn from the midsection of the sled resulting in the drivers failing to engage on one side.The drivers were initially engaged at the distal end of both sides, indicating that the sled wing tore during use.The sled wing was observed to be torn from the midsection of the sled resulting in the drivers failing to engage on one side.The supplier responsible for the assembly process was notified of the complaint investigation details.Nissha, the supplier, opened complaint investigation to evaluate the reported issue.As a result, nissha's supplier, atalys opened corrective action request.Visual and dimensional inspections with the available n issha medical technology lot, lot # 240222b-c.5 sled samples were audited.No cracking, separation of material, damage or evidence of stress were noted on any of the samples audited.All dimensions meet the drawing requirements were confirmed to meet the drawing requirements.Atalys ottoville llc was notified of the teleflex complaint.The corrective action request was initiated.Atalys reviewed their molding process, assembly process, and workorders.The workorders applicable to the runtime of the lot were confirmed to have no recorded rejects tied to the sleds.Additionally, the supplier confirmed 100% visual inspections are conducted at each part of the process.Therefore, nissha and atalys completed their evaluations and were unable to conclusively determine the root cause for the broken sled.This was determined to be an isolated incident.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
TITAN KIT SALES ASSEMBLY
Common Device Name
SURGICAL STAPLER WITH STAPLE
Manufacturer (Section D)
STANDARD BARIATRICS
cincinnati OH
Manufacturer (Section G)
STANDARD BARIATRICS
4300 glendale milford rd.
cincinnati OH 45242
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22012607
Report Number3012481535-2025-00003
Device Sequence Number12733585
Product Code GDW
UDI-Device Identifier14026704923523
UDI-Public(01)14026704923523(11)250220(17)251222(10)36B2500002(21)
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date12/22/2025
Device Catalogue NumberSGS23KIT
Device Lot Number36B2500002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2025
Supplement Date Received by Manufacturer09/19/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown